Econometrica

Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Aug, 2022, Volume 0, Issue 0

Nonparametric Estimates of Demand in the California Health Insurance Exchange

Tebaldi, Pietro, Alexander Torgovitsky, and Hanbin Yang


Log In To View Full Content

Supplemental Material

Supplement to "Nonparametric Estimates of Demand in the California Health Insurance Exchange"

Pietro Tebaldi, Alexander Torgovitsky, and Hanbin Yang

This online appendix contains material not found within the manuscript.

Supplement to "Nonparametric Estimates of Demand in the California Health Insurance Exchange"

Pietro Tebaldi, Alexander Torgovitsky, and Hanbin Yang

This zip file contains the replication files for the manuscript.

Journal News

View